# SDR SWAA2025051972535

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 61,611 hours, 36,987 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Fault Message
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 6000FT IN THE CLIMB WITH CMD A AUTO PILOT ENGAGED THE STAB OUT OF TRIM LIGHT ILLUMINATED FOLLOWED BY AN AGGRESSIVE PITCH UP. THIS HAPPENED A SECOND TIME WHEN WE NEXT LEVELED OFF TOO.<[01] PERFORMED DFCS BITE PER FIM 22-11 TASK 801. FOUND FAULT CODES 22-11208 AND 22-11822. CURRENT STATUS SHOWED NO FAULTS. PERFORMED STAB/TRIM SYSTEM TEST AND TEST PASS. R&R?D FCC-A COMPUTER PER AMM 22-11-33. OPS CHECK OK. R&R?D FCC-A PRECAUTIONARY.
